# SDR DALA12004373131

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE WALL PANEL 132DG MULTIPLE DAMAGES.  FABRICATED NEW SLOPE PANEL 132DG IAW DRWG NR 3D25-40532.  DAMAGE DIM: L=6.0 W=1.0 D=0.10.
